# SDR AUS20040436

- Difficulty date: April 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag JETSTM4112
- System (JASC): 3242 · Brake
- Part: Torque Tube
- Part number: AHA1899
- Condition: Cracked
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE ASSEMBLY TORQUE TUBE CONTAINED NUMEROUS CRACKS IN TENON SLOTS. FOUND USING FLUORESCENT MAGNETIC PARTICLE INSPECTION.  CRACKS WERE FOUND UP TO APPROXIMATELY 6.35MM (0.25IN) IN LENGTH.  BRAKE IS FROM A  REGISTERED AIRCRAFT. BRAKE HAD BEEN REMOVED DUE TO RUBBING ON AXLE AND CONTACT WITH WHEEL HUB CAUSING DAMAGE.
